MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. XSPAN LAMINOPLASTY FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL

XTANT MEDICAL HOLDINGS, INC. XSPAN LAMINOPLASTY FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Model Number T085-0010
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional assessments could not be performed due to the complaint screwdrivers not being received at the manufacturer for complaint assessment.Dhr reviews could not be performed due to the lot number of the complaint screwdrivers not being available.If/or when there is relevant complaint incident information available, the complaint investigation and any associated regulatory reporting will be updated.There have not been any other complaints of similar nature for this instrument in the past 12 months.The manufacturer will continue to monitor this instrument for complaints from the field.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 2/15/2023.It was reported that the distal hex tip of two system screwdrivers malfunctioned during a surgical procedure and were requested to be replaced.A return authorization was issued for return of the complaint instruments, which as of 3/08/2023 have not been received at the manufacturer for complaint assessment.No additional information was initially available, and requests for relevant compliant incident information and return of the complaint instruments were made on 2/15/2023, 2/21/2023, 2/27/2023, 3/02/2023, 3/06/2023, and 3/07/2023.

Brand Name
XSPAN LAMINOPLASTY FIXATION SYSTEM
Common Device Name
ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key16518745
Report Number3005031160-2023-00005
Device Sequence Number11588680
Product Code HXX
UDI-Device IdentifierM697T08500101
UDI-PublicM697T08500101
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT085-0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown